16 Jun 2012
Armour Thyroid (thyroid USP) is a prescription thyroid medication. Hair loss appears to be a possible side effect of thyroid replacement medications, although it is not clear if Armour Thyroid causes this problem, since the prescribing information does not discuss side effects in any detail. Usually, hair loss is a temporary side effect that improves within the first few months of taking Armour Thyroid. However, it can also be a sign that you are taking too much of the drug. Taking too much Armour Thyroid causes hyperthyroidism symptoms, including hair loss.
If you experience hair loss with Armour Thyroid, check with the doc/pharmacist. Depending on several factors, including the severity of the hair loss, there are things that he or she may be able to do. If your symptoms continue to be bothersome, or if the doc believes the medicine is causing your hair loss, he or she may recommend trying another medicine to treat your condition. The doc may also monitor you more closely to make sure you are not getting too much Armour Thyroid.
Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i am a male and i want all my body and head hair to fall out and stop growing. is their a pill or something i can take?
1 answer • 3 Aug 2011
... thyroid function. I read that my hair will fall out, although my hair is already thinning, and I am suffering from chronic fatique and I wonder ...
1 answer • 5 Oct 2011
I take lyrica, topamax, voltaren, prozac,tramadol, and green tea supplements do any of these make my hair fall out?
2 answers • 31 Mar 2013
Hi... I've been on 3 grains (180 mg) of armour thyroid for about 2 yrs now (taking it all in the morning). Thought I was doing great. Hair was ...
2 answers • 30 Dec 2013
I don't have thinning hair, my hair just grows really slow, only about 3 inches a year and it's taking forever to grow out. Will this help ...
0 answers • 8 Apr 2015